# SDR UIEA2019032203611

- Difficulty date: March 21, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 95,211 hours, 19,249 cycles
- System (JASC): 7100 · Powerplant System
- Part: Clamp
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG COMPRESSOR SECTION 3:30 POS ABOVE AIR/OIL HEAT EXCHANGER LINE HAS 1 EA BROKEN CLAMP.( REMOVED AND REPLACED NR 2 ENG PNEUMATIC LINE CLAMP ABOVE AIR COOLER IAW AMM 70-00-00-00 )
